# SDR UPS96821363

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975
- Condition: Corrosion
- Location: Bs 1690-1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, LOWER BELLY SKIN FS 1690 TO 1910 HEAVY CORROSION.  REPLACED SKIN SECTION PER SRM 51-1-21 AND SRM 51-1-20D.
